... doctor suggested stopping the medicine for a couple of weeks then restart. Stating that I was building up tolerance to the dose and stopping would allow me to not have the tolerance anymore. Not sure I can handle doing this with my job etc. Any thoughts? Please advise!
Adult ADHD - I take Adderall XR 30mg, it no longer works for me. I thought of increasing dose, but?
- 15 Apr 2015 by cburr4
- 23 August 2018 (5 weeks ago)
- adderall, adderall xr, attention-deficit hyperactivity disorder (adhd), dosage, doctor, medicine, tolerance, adult adhd
I can't believe you're a doctor would recommend stopping taking your medication that you are on for that long. I however, am not a doctor, but take adderall 20mg. 2x a day. My recommendation would be upping the dosage because like all medication you are growing a tolerance towards it, so instead you might need 30 milligrams twice a day instead of once a day and maybe not take the IR's, just take the regular adderall twice a day. Another way to go about it and that would be 20 mgs. 3x a day. I would just try different things and see what works. There is also other alternative ADD / ADHD medications out there and now have you tried any of them?
I experienced the same issue. But this time tell your Dr about the importance of your jobs and the attention you need and the focus you have in order to keep your job. Talk to your Dr about that and see what he reccommends
Try not to abuse this amazing medicine by increasing the dosage.
I've been on the same dosage for over a decade. 60 mg a day IR. ( the orange footballs) My previous shrink told me the same thing... Not taking any or less ( half a pill or 1 pill less than regular dose)for a few days then taking your full dose helps. Then you can use the extras you save for bad days.
I reserve the lower dose days for when I have less going on /don't have to be as productive or when I'm sick.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2010 • 2 answers
Posted 11 Nov 2011 • 7 answers
Posted 30 Sep 2015 • 12 answers
Had gastric bypass having trouble with dose of adderall ir feel tIredell after three and a half hou?
Posted 20 Nov 2017 • 1 answer
Posted 14 days ago • 1 answer